| Model Number |
TRF-385 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
07/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.
Event or Problem Description
Patient called to report left side "hardening", "swollen", "bump by armpit", and "concern with the product." additionally, healthcare professional reported seroma.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: crease fold, wear abrasion and weight to the spec.Cloudy and voids was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Device has been explanted.